# SDR HEEA086672

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,308 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 209062003001
- Part serial: 14381
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT FLICKERS ON INTERMITTENTLY. SCRAPPED SWITCH.
